# SDR AWXA200200711

- Difficulty date: July 29, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON THE UPPER SURFACE OF RT CREASE BEAM (INNER CHORD) AT R-2 DOORWAY BS 950 - BS 986.5, RBL 66.  MAINTENANCE REMOVED RT CREASE BEAM BETWEEN BS 950 TO BS 986.5, RBL 66; FABRICATED A NEW FLOOR SUPPORT AND INSTALLED REPAIR IAW B737-300 SRM 51-40-02 PG 3-4 AND DWG 65-45855.
